# SDR QXEA2016070600444

- Difficulty date: July 6, 2016
- Submitted: July 8, 2016
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 31,156 hours, 32,256 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Condition: Shorted
- Location: Nr1 Ac Generator
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NR 1 AC GENERATOR CAUTION & L AC BUS CAUTION.  ABORTED TAKEOFF AT 90 KNOTS.  RETURNED TO GATE. FERRIED FOR REPAIRS.  FOUND SHORT IN HARNESS. REPLACED NR 1 AC GENERATOR CONTROL HARNESS.  OPS CHECKED GOOD, CAUTION LIGHTS REMAINED UNILLUMINATED. RETURNED TO SERVICE.
